# SDR 9510642286

- Difficulty date: July 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N286US
- Make and model: Boeing 727251
- Aircraft serial: 21325
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Condition: Cracked
- Location: Fs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND A 1.50 INCH CRACK AND CORROSION ON THE KEEL BEAM CHORD STR 29R AT BS 950.  REPAIRED CHORD (P/N 65-56441-4) PER EA 22-98879.
